# SDR CA070307004

- Difficulty date: March 5, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 17,757 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: C6W1017
- Condition: Debonded
- Location: Rws 72-97
- Part time: 17,756 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEBONDING OF UPPER WING SKIN, IB OF NACELLE. DEBONDING DETECTED DURING ULTRA SONIC INSPECTION IAW SB 6/543. REPAIR CARRIED OUT IAW REO6-57-30-V012 REV A. (TC NR 20070307004)
